It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High Cholesterol Message Board


High Cholesterol Board Index


Re: Niaspan
May 8, 2002
I think you should just wait and see what this dr. is going to say or do before getting yourself in such a frenzy. Niaspan has been very good for some and not so good for others, just like any other med., but you don't even know what this dr. is going to suggest.

First thing you need to do is write down any med. you have taken before and if it had any side effects and how severe. This dr. has to know what has already been tried on you and what the reaction was before he/she can even suggest anything.

I'm not trying to be mean, but if you don't calm yourself down, your going to have alot more problems then just high cholesterol. My girlfriends cholesterol is over 500, and so far even off meds. she is still doing fine, working every day and taking it all in stride till they find something she can take without bad side effects. Trust me, we that have had bad reactions to statins are also looking for something to help us, but getting all worked up is definitely not going to help, in fact it will do more harm. Please try and be calm and let this new dr. try and figure out somethway to lower your numbers. He/she may have to try a few things before seeing results, but that is the only way they will find a solution. Life is way too short to live with such high anxiety. Take care and good luck on friday. JJ





All times are GMT -7. The time now is 09:19 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!